# SDR AALA201706059018

- Difficulty date: June 4, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 8,879 hours, 2,835 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT NEXT TO MID LAVATORY (202WL) WILL NOT TURN OFF.  MAINTENANCE SECURED THE WIRES AT MID CABIN CEILING LIGHT ABOVE SEAT ROW 32 AND ACCOMPLISHED SATISFACTORY OPS CHECK IAW AMM 33-51-11.
